# SDR MWEA030122

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 45,854 hours, 34,574 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, STALL INDICATION FAILURE LIGHT CAME ON.  SWAPPED AOA SYSTEM, CHECKS GOOD.  MARKED FAULTLY TRANSDUCER ON NR 1 SIDE, NOW IN NR 1 POSITION, RESET NR 2 COMPUTER VANE PIN.
